# SDR 9JLA2022042520045

- Difficulty date: February 14, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N800WS
- Make and model: Cessna 680CE
- Aircraft serial: 6800102
- Aircraft time: 6,491 hours, 4,979 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: 692425010
- Part serial: 052
- Condition: Delaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED DELAMINATION OF THE RIGHT SPEED BRAKE. THE MAINTENANCE VENDOR REMOVED THE DEFECTIVE SPOILER PANEL AND INSTALLED A SERVICEABLE PANEL. OPS CHECKS OK AND THE AIRCRAFT WAS RETURNED TO SERVICE. NOTE SPOILER PANEL WAS SPLIT ALONG FORWARD INBOARD EDGE FOR SEVERAL INCHES.
